MathSciNet Relay Station
MathSciNet bibliographic data
MR531253 (80m:14009) 14E07 (12E05 14E20)
Razar, Michael Polynomial maps with constant Jacobian. Israel J. Math. 32 (1979), no. 2-3, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement